BibTeX record journals/dm/BejarFMV12

download as .bib file

@article{DBLP:journals/dm/BejarFMV12,
  author    = {Ram{\'{o}}n B{\'{e}}jar and
               C{\`{e}}sar Fern{\'{a}}ndez and
               Carles Mateu and
               Magda Valls},
  title     = {The Sudoku completion problem with rectangular hole pattern is NP-complete},
  journal   = {Discrete Mathematics},
  volume    = {312},
  number    = {22},
  pages     = {3306--3315},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.disc.2012.07.022},
  doi       = {10.1016/j.disc.2012.07.022},
  timestamp = {Sun, 02 Jun 2019 21:10:22 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/BejarFMV12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics